Existence, uniqueness, and estimation of solutions for a set of equations of perturbed motion

  • A. A. Martynyuk Ин-т механики НАН Украины, Киев
  • Yu. A. Martynyuk-Chernienko Ин-т механики НАН Украины, Киев

Abstract

We propose a regularization procedure for a set of equations of perturbed motion with uncertain values of parameters. Using the comparison principle, we establish conditions for the existence of solutions of the original system and the regularized system.
Published
25.02.2013
How to Cite
MartynyukA. A., and Martynyuk-ChernienkoY. A. “Existence, Uniqueness, and Estimation of Solutions for a Set of Equations of Perturbed Motion”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 273-95, http://umj.imath.kiev.ua/index.php/umj/article/view/2418.
Section
Research articles